# SDR SIMA981678

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AE
- Make and model: Saab 340B
- Aircraft serial: 340B243
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9302631002
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: TX
- Nature of condition: K, J, Y
- Precautionary procedure: E

## Discrepancy

DFW - FLT 5141 - AS AIRCRAFT TAXIED OUT FOR DEPARTURE, LOST MAIN HYDRAULIC SYSTEM PRESSURE INCLUDING STEERING AND BRAKES.  AIRCRAFT ROLLED OFF TAXIWAY AND INTO THE GRASS.  FOUND HOLE IN HYDRAULIC PUMP TO MANIFOLD PRESSURE LINE.  REMOVED AND REPLACED HYDRAULIC LINE.  LINE LEAK CHECK AND HYDRAULIC SYSTEM OPERATIONAL CHECK GOOD.  (X)
